# SDR REXA2015050400451

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 18,984 hours, 12,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S EMER FLASHLIGHT NOT INDICATING CHARGING.  UNDER THE DIRECTION OF MOC 96211, DEFERRED IAW MEL 25-61-4A.  PLACARD INSTALLED, ENTERED INTO MM02.  SIGNED OFF BY PILOT.  REPLACED BATTERY FIRST OFFICER`S EMER FLASHLIGHT IAW CMM 25-60-02.  ALL CHECKED GOOD.  REMOVED FROM MM02.  PLACARD REMOVED.
